# SDR CA991230036

- Difficulty date: December 4, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,128 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010609
- Condition: Leaking
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PREFLIGHT INSPECTION, HYDRAULIC FLUID WAS NOTICED DRIPPING FROM THE RT ENGINE NACELLE. A PINHOLE WAS FOUND IN THE PRESSURE LINE FOR THE FORWARD GEAR DOOR ACTUATOR.
